# SDR USAA2014062300023

- Difficulty date: June 20, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 45,339 hours, 16,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER EXIT LENS COVER MISSING AT ACFT LT DOOR 2.  REPLACED EMER EXIT LIGHT LENS.  OPERATIONS CHECKED GOOD.
